MathSciNet Relay Station
MathSciNet bibliographic data
MR217791 (36 #880) 55.25
Wall, C. T. C. Poincaré complexes. I. Ann. of Math. (2) 86 1967 213–245.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement